# SDR C1HA200593005

- Difficulty date: December 22, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 61,622 hours, 37,671 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Part number: 69169771
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AD 2005-19-24, FOUND NR 1 ENG PYLON CORD ANGLE CRACKED FWD PYLON FIREWALL P/N 69-16977-1.  REMOVED CRACKED ATTACH ANGLE AND INSTALLED NEW ATTACH ANGLE 69-16977-1 REF BAC BWG 65-72772.
